RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 184–187 (Mi zvmmf2111)  

This article is cited in 3 scientific papers (total in 3 papers)

An algorithm for solving an initial boundary value problem for a mixed-type equation with delayed argument

A. N. Zarubin

Moscow--Orel

Full text: PDF file (847 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 180–183

Bibliographic databases:

Document Type: Article
UDC: 519.9:517.956.6
MSC: Primary 35A35; Secondary 35M10, 45E05
Received: 20.09.1995
Revised: 02.07.1996

Citation: A. N. Zarubin, “An algorithm for solving an initial boundary value problem for a mixed-type equation with delayed argument”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 184–187; Comput. Math. Math. Phys., 37:2 (1997), 180–183

Citation in format AMSBIB
\Bibitem{Zar97}
\by A.~N.~Zarubin
\paper An algorithm for solving an initial boundary value problem for a mixed-type equation with delayed argument
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 184--187
\mathnet{http://mi.mathnet.ru/zvmmf2111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441770}
\zmath{https://zbmath.org/?q=an:0940.35015}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 180--183


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2111
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zarubin A.N., “Boundary Value Problems For Functional Differential Canonical Equations of Mixed Type”, Dokl. Math., 96:3 (2017), 561–567  crossref  mathscinet  zmath  isi  scopus
    2. Mazhgikhova M.G., “Dirichlet Problem For a Fractional-Order Ordinary Differential Equation With Retarded Argument”, Differ. Equ., 54:2 (2018), 185–192  crossref  mathscinet  zmath  isi  scopus
    3. M. G. Mazhgikhova, “Nachalnaya i kraevaya zadachi dlya obyknovennogo differentsialnogo uravneniya drobnogo poryadka s zapazdyvayuschim argumentom”, Chelyab. fiz.-matem. zhurn., 3:1 (2018), 27–37  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019